MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; INTRAOCULAR LENS

AMO MANUFACTURING NETHERLANDS TECNIS IOL; INTRAOCULAR LENS
Model Number ZCU150
Medical Device Problem Codes Use of Device Problem (1670); Inaccurate Delivery (2339); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted.(b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) had loading issue and the lens injected when injector was only partially inserted in the patient's left eye.The lens was partially inserted and was removed and replaced with another lens of same model.The event was observed while inserting into the eye.The outcome does not significantly interferes with activities of daily life.No further information is available.
 
Additional Manufacturer Narrative
B5: additional: subsequent follow up information received from the surgery center confirms that the issue of part of lens getting stuck in the incision was due to surgeon error that the tip of the cartridge slipped during implantation.There was no patient injury.Section h6: medical device problem code: 2339 - inaccurate delivery.Section h6: medical device problem code: 1670 - use of device problem.Upon reviewing the complaint folder, it has been determined that the issue of part of lens getting stuck in the incision was due to surgeon error that the tip of the cartridge slipped during implantation.There was no patient injury.As the event was due to use error and not due to product issue, based on our reportable criteria, this report is no longer a reportable event.Therefore, an emdr is required to state that no further follow ups will be sent out under medwatch 9614546-2021-07080.G8: correction: in review, of medwatch 9614546-2021-07080 and per new information received, this event has been assessed not reportable.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
MDR Report Key11398608
Report Number9614546-2021-07080
Device Sequence Number14295981
Product Code HQL
UDI-Device Identifier05050474657830
UDI-Public(01)05050474657830(17)240916
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2024
Device Model NumberZCU150
Device Catalogue NumberZCU150U220
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer03/19/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1MTEC30_CH13663; (B)(4)
Patient Age61 YR